skin-hair-icon
Face skin, dark burn mark
I recently got a wart like Mark on my face skin, so i went to doctor and he gave me salicylic acid to apply, now my face skin looks burnt like tan skin
28 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

You are suffering from irritant Contact dermatitis.. Medicine available for good improvement......As the treatment varies depending on the severity... Send photos of the affected area, for accurate diagnosis and treatment.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
salicylic acid can cause a rare but serious allergic reactions or skin irritation. stop using if you are allergic to it.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.